We examine an M/D/2 queue with Bernoulli schedules and a single vacation policy. We have assumed Poisson arrivals waiting in a single queue and two parallel servers who provide identical deterministic service to customers on first-come, first-served basis. We consider two models; in one we assume that after completion of a service both servers can take a vacation while in the other we assume that only one may take a vacation. The vacation periods in both models are assumed to be exponential. We obtain steady state probability generating functions of system size for various states of the servers.
Madan, Kailash C.; Abu-Dayyeh, Walid; and Tayyan, Firas
"Steady State Analysis Of An M/D/2 Queue With Bernoulli Schedule Server Vacations,"
Journal of Modern Applied Statistical Methods:
1, Article 19.
Available at: http://digitalcommons.wayne.edu/jmasm/vol2/iss1/19